$\pi$-Variation with remainder

E. Omey, E.K.E. Willekens

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)


Let b: R+ ¿ R+ be an O-regularly varying function. In this paper we are concerned with the class of functions L for which there exists a function a: R+ ¿ R such that L(tx) - L(x) - a(x) log(t) = O(b(x)) as x ¿ 8 for t > 0. We also discuss Abel-Tauber-Mercer theorems for a class of integral transforms of these functions.
Original languageEnglish
Pages (from-to)105-118
JournalJournal of the London Mathematical Society. Second Series
Publication statusPublished - 1988


Dive into the research topics of '$\pi$-Variation with remainder'. Together they form a unique fingerprint.

Cite this